Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 79, NWS Boston/Norton, MA

October 23, 2018Middlesex County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Oct 23, 2018, 4:27 PM EDT for Middlesex County, Worcester County, Massachusetts. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2018, 4:27 PM EDT (20:27 UTC)
Expired
Oct 23, 2018, 5:00 PM EDT
In force
33 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Middlesex County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 89 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 4:30 PM EDTHAIL 0.75Hubbardston, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

340 
WUUS51 KBOX 232027
SVRBOX
MAC017-027-232100-
/O.NEW.KBOX.SV.W.0079.181023T2027Z-181023T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
427 PM EDT TUE OCT 23 2018

The National Weather Service in Boston/Norton has issued a

* Severe Thunderstorm Warning for...
  North central Worcester County in central Massachusetts...
  Northwestern Middlesex County in northeastern Massachusetts...

* Until 500 PM EDT.

* At 427 PM EDT, a severe thunderstorm was located over Hubbardston,
  or 11 miles west of Leominster, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Leominster, Fitchburg, Gardner, Lancaster, Templeton, Rutland,
  Sterling, Westminster, Ashburnham, Barre, Hubbardston, Princeton
  and Ashby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4242 7202 4250 7208 4266 7185 4246 7170
TIME...MOT...LOC 2027Z 240DEG 18KT 4249 7199 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Sipprell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 3:30 PM EDT, 57 minutes earlier.

Area forecast discussion, Oct 23, 3:30 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
330 PM EDT Tue Oct 23 2018

.SYNOPSIS...
Low pressure moving through New England will bring showers today,
especially to northern Massachusetts, before it heads offshore
tonight. Another surge of unseasonably chilly air moves into the
region Thursday and Friday. A significant coastal storm may impact
the region this weekend with heavy rainfall and strong coastal
winds, with some wet snow or mixed precipitation possible in the
interior.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
2 pm update...

Scattered showers with embedded heavier downpours erupting over
S/SE areas of CT and RI. Latest RAP mesoanalysis illustrating
steep low level lapse rates and elevated instability. Undergoing
forcing in association with lead shortwave energy to parent closed
low-mid level low, beneath the left front quadrant of the upper
level jet, deep moist plume being captured as illustrated per
precipitable waters in RAP mesoanalysis is easily lofted.

As alluded to earlier, convective indices exceeding thresholds,
especially with respect to total totals. Couple hundred J/kg CAPE.
Plenty of SW uni-directional shear with both the 0-6 km mean wind
and bulk shear SW parallel. Anywhere surface SE wind, can't rule
out some 0-1 km turning / helicity which requires watching. Also
can't rule out graupel given low freezing levels and ascent of
an unstable column per RAP model soundings through said freezing
layer.

Isolated thunder prevailing with heavy rain / gusty wind wording.
Mainly focused E of aforementioned low and potent shortwave in
regions of better instability and low level forcing.

Outcomes entirely possible along and N of the attendant warm front
beginning to show up around the N MA border parent to the surface
low to the sweeping vortmax sweeps through. Elevated convection
possible above the shallow surface inversion with the focus over
NE MA.

First batch of rain ongoing, should be through by the end of the
PM commute, possibly a second sweeping batch of showers into eve
along the sweeping cold front as the surface low ejects out over
the Gulf of ME.

Continued consensus of high-res model guidance with latest near-
term forecast.

Tonight...

Showers lifting out however lingering mainly over N/NE MA. The
surface low traversing through the region. Continued ascent
upon an inflow moist-axis. The warm front lifting N as the cold
front sweeps through, mechanisms that'll keep the shower
activity going but advect it more towards the N/NE. Winds
backing out of the NW becoming blustery beneath the continued
rotating vortmax and mid-level closed low / trof axis. Will see
the low deepen as it becomes more vertically stacked, the
cyclonic trowaling axis beginning to emerge out of the E,
pushing W into interior N New England. Lows mainly subsequent of
cold air advection, lean with consensus of forecast guidance
around the upper 30s.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Wednesday...

Lingering showers over N/NE Massachusetts, especially the high
terrain, otherwise a chilly, raw day. Trowal axis and cyclonic
rearward ascent behind the closed mid-level low. Deformation
back across N New England, roughly SW-NE, associated lift with
the trowaling moist-axis. Otherwise blustery NW winds with cold
air advection allowing for steep lapse rates, mix-down of fast
winds to the surface. Gusts up around 35 mph will be possible.
Broken ceilings, prefer to actually lean towards the cooler side
of guidance with most areas seeing highs in the 40s, can't rule
out upper 30s for the high terrain if precipitation maintains a
long duration, subsequent lower column cooling.

Wednesday night...

Higher confidence of clearing out, winds diminishing. Consensus
of model forecast guidance has the mid-upper level disturbance
exiting resulting in prevailing subsidence. Drier air working in
rearward, cold air advection still continuing and lapse rates
remaining steep. However pressure gradient relaxing, winds should
diminish. Perhaps some lingering clouds and sprinkles along the
high terrain. With the winds still on the breezy side, will stray
from coldest forecast guidance. Still lean with lows well into
the 30s, high terrain in the 20s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Highlights...

* Dry weather with below normal temps Thu/Fri
* Rain and coastal wind Sat with some mixed precip possible interior
* Unsettled with showers at times Sun/Mon

Thursday into Friday...

Blustery and colder weather continues as deep mid level trough
east of New England slowly moves north. Diminishing wind by Fri
as high pressure builds over New England. Dry weather through
this period with below normal temperatures.

Saturday through Tuesday...

Still watching the possibility for a potent storm to bring a
decent amount of rainfall to southern New England. Still have
several days to work out the details. Depending upon the track
and timing, there sis still the possibility for some wet snow
and/or sleet. This would be mainly across the higher terrain of
interior southern New England. Strongest winds still appear to
be Saturday afternoon into Saturday evening.

Astronomical tides are a bit elevated this weekend. So, some
minor coastal flood issues would be possible.

Lots of spread with respect to low position Sunday into early
next week. Unsettled weather remains possible with multiple
shortwaves moving through our region.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/...High confidence.

Rest of today...
RA becoming widespread, lifting NE. Embedded +RA, possible TSRA.
Can't rule out associated gusty SW winds, upwards around 30 kt.
Low-end VFR / MVFR, lower with RA. S winds mainly along and S of
PSF-BOS, N winds otherwise. Higher confidence RA mainly N/E of
PSF-IJD-BID and associated lower conditions.

Tonight...
Winds reverting NW, becoming blustery. Associated -RA chances
that lingering mainly N of PSF-GHG. With RA, low-end VFR / MVFR
lingers. Gusts with NW winds up around 20 kts, highest over the
high terrain.

Wednesday...
Continued blustery NW winds, increasing gusts through the day up
as high as around 30 to 35 kts. RA continued to linger N/NE of
PSF-GHG, mainly over NE MA and points N/E. BKN CIGs mostly,
low-end VFR / MVFR, especially lower for high terrain.

Wednesday night...
Blustery NW winds diminishing as do CIGs. SCT low-end VFR / MVFR
more likely for high terrain with the possibility of a sprinkle.

KBOS Terminal...
Most RA activity around 18-20z, watching closely for +RA and SW
wind gust threat along with the possibility of graupel / small
hail. TEMPO for lower conditions. Monitoring for VCTS in the
first 6-hours. Lower conditions and showery weather likely to
linger all the way through much of Wednesday.

KBDL Terminal...
Mainly VCSH with SW winds today, low-end VFR CIGs with some MVFR
CIGs. Bigger story starting tonight going into Wednesday will be
the blustery NW winds, up around 30 kts possible during Wednesday.

Outlook /Thursday through Sunday/...

Thursday through Friday: VFR. Breezy.

Friday Night: Mainly VFR, with local IFR possible. Windy with
local gusts to 30 kt. Chance FZRA, slight chance RA.

Saturday: Mainly MVFR, with local VFR possible. Strong winds
with local gusts to 40 kt. Chance RA, FZRA likely.

Saturday Night: MVFR. Windy with gusts to 35 kt. Chance RA.

Sunday: Windy with gusts to 35 kt. Chance RA, slight chance
SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Wednesday Night/... High confidence.

Increasing S/SE winds today and building seas as warm front lifts
into CT, RI, and SE MA. Small Craft Advisories posted for all but
Boston Harbor and Narragansett Bay into tonight, before winds and
seas subside briefly. Low pressure heads to Gulf of Maine tonight,
followed by high pressure Wednesday. Winds shift to W/NW tonight and
increase on Wednesday, with 25-30kt gusts expected on all
waters.

Outlook /Thursday through Sunday/...

Thursday through Thursday Night: Low risk for Small Craft
Advisory winds with gusts up to 25 kt. Local rough seas.

Friday: Winds less than 25 kt. Areas of seas approaching 5 ft.

Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Chance of rain.

Saturday: Moderate risk for gale force winds with gusts up to
40 kt. Areas of rough seas. Rain likely.

Saturday Night: Moderate risk for gale force winds with gusts
up to 40 kt. Rough seas up to 17 ft. Chance of rain.

Sunday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 17 ft. Chance of rain, chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory from 11 AM Wednesday to 8 AM EDT Thursday
     for ANZ230-232>234.
     Small Craft Advisory from 8 AM Wednesday to 8 AM EDT Thursday
     for ANZ231-251.
     Small Craft Advisory from 11 AM Wednesday to 5 AM EDT Thursday
     for ANZ236.
     Small Craft Advisory from 2 AM Wednesday to 8 AM EDT Thursday
     for ANZ235-237-250-254.
     Small Craft Advisory until 8 AM EDT Thursday for ANZ255-256.

&&

SYNOPSIS...Belk/Sipprell
NEAR TERM...Sipprell
SHORT TERM...Sipprell
LONG TERM...Belk
AVIATION...Belk/Sipprell
MARINE...Belk/Sipprell
Hazardous weather outlook, Oct 23, 3:42 AM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
342 AM EDT Tue Oct 23 2018

CTZ002>004-MAZ002>024-026-RIZ001>008-240745-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
342 AM EDT Tue Oct 23 2018

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A significant coastal storm may bring strong winds along the coast on
Saturday, with some mixed precipitation possible in the interior. In
addition, there is a low risk of splashover this weekend along the
east coast of Massachusetts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-240745-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
342 AM EDT Tue Oct 23 2018

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates, please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Oct 23, 3:23 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
323 PM EDT TUE OCT 23 2018

MAZ002>004-008-010-011-232015-
Western Franklin MA-Western Hampshire MA-Eastern Hampden MA-
Northern Worcester MA-Eastern Franklin MA-Eastern Hampshire MA-
323 PM EDT TUE OCT 23 2018

...LINE OF STRONG THUNDERSTORMS SWEEPING OVER THE CONNECTICUT
RIVER VALLEY...

At 323 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bernardston to Deerfield to Hatfield to South
Hadley. Movement was northeast at 20 mph.

Pea size hail and winds in excess of 30 mph will accompany these
storms.

Locations impacted include...
Chicopee, Holyoke, Amherst, Northampton, West Springfield,
Greenfield, Orange, Deerfield, Ludlow, South Hadley, Easthampton,
Belchertown, Ware, Montague, Granby, Hadley, Sunderland, Hatfield,
Northfield and Hardwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4272 7233 4260 7232 4231 7226 4214 7264
      4236 7269 4247 7269 4270 7262 4273 7258
TIME...MOT...LOC 1923Z 228DEG 19KT 4268 7257 4253 7263 4241 7262 4227
7259

SIPPRELL
Special weather statement, Oct 23, 3:28 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
328 PM EDT TUE OCT 23 2018

MAZ012-013-017-RIZ001-002-232000-
Southern Worcester MA-Northern Bristol MA-Western Norfolk MA-
Northwest Providence RI-Southeast Providence RI-
328 PM EDT TUE OCT 23 2018

...STRONG THUNDERSTORM MOVING ACROSS NORTHERN RHODE ISLAND...

At 328 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Providence, moving northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will accompany this
storm.

Locations impacted include...
Providence, Pawtucket, Taunton, East Providence, Woonsocket,
Cumberland, North Providence, Franklin, Johnston, North Attleborough,
Attleboro, Mansfield, Smithfield, Lincoln, Central Falls, Norton,
Bellingham, Seekonk, North Smithfield and Rehoboth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4181 7154 4193 7160 4211 7146 4188 7109
TIME...MOT...LOC 1928Z 235DEG 20KT 4188 7149

SIPPRELL
Special weather statement, Oct 23, 3:53 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
353 PM EDT TUE OCT 23 2018

MAZ004-010>012-232045-
Southern Worcester MA-Eastern Hampden MA-Northern Worcester MA-
Eastern Hampshire MA-
353 PM EDT TUE OCT 23 2018

...STRONG THUNDERSTORMS SWEEPING OVER CENTRAL MASSACHUSETTS...

At 352 PM EDT, Doppler radar was tracking a strong thunderstorm over
Palmer, or 10 miles east of Springfield, moving northeast at 15 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Ludlow, Belchertown, Wilbraham, Charlton, Palmer, Spencer, Ware,
Sturbridge, Monson, Barre, Warren, North Brookfield, West Brookfield,
Brimfield, Brookfield, Hardwick, East Brookfield, Oakham and New
Braintree.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.

&&

LAT...LON 4213 7238 4220 7241 4241 7211 4218 7193
TIME...MOT...LOC 1952Z 239DEG 14KT 4217 7234

SIPPRELL
Special weather statement, Oct 23, 3:57 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
357 PM EDT TUE OCT 23 2018

MAZ003-004-010-011-232030-
Eastern Hampden MA-Northern Worcester MA-Eastern Franklin MA-
Eastern Hampshire MA-
357 PM EDT TUE OCT 23 2018

...STRONG THUNDERSTORMS DEVELOPING...

At 357 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pelham, or 7 miles east of Amherst, moving east at 20 mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Amherst, Ludlow, Belchertown, Ware, Granby, Barre, Hubbardston,
Hardwick, Pelham, Petersham and New Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4222 7247 4240 7250 4248 7205 4241 7211
      4222 7238
TIME...MOT...LOC 1957Z 256DEG 18KT 4234 7236

Belk
Special weather statement, Oct 23, 4:23 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
423 PM EDT TUE OCT 23 2018

MAZ004-026-232115-
Northwest Middlesex County MA-Northern Worcester MA-
423 PM EDT TUE OCT 23 2018

...STRONG THUNDERSTORMS DEVELOPING...

At 423 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hubbardston, or 13 miles west of Leominster, moving northeast at 20
mph.

Pea size hail and winds in excess of 30 mph will accompany this
storm.

Locations impacted include...
Leominster, Fitchburg, Gardner, Lunenburg, Townsend, Lancaster,
Templeton, Rutland, Sterling, Westminster, Shirley, Harvard,
Ashburnham, Barre, Bolton, Hubbardston, Princeton, Ashby and
Phillipston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.

&&

LAT...LON 4247 7158 4243 7206 4250 7211 4271 7173
TIME...MOT...LOC 2023Z 245DEG 16KT 4247 7203

Belk
Local storm report, Oct 23, 4:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
427 PM EDT TUE OCT 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     LINCOLN                 41.92N  71.47W
10/23/2018                   PROVIDENCE         RI   AMATEUR RADIO

            TREES DOWN WITH ROOF RIPPED OFF HOME IN THE AREA OF
            ANGEL ROAD

&&

EVENT NUMBER BOX1804838

WS

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:04 PM EDTSmall Craft AdvisoryBOX61 hr
Oct 23, 2:46 PM EDTSpecial Weather StatementBOXBristol44 min
Oct 23, 2:53 PM EDTSpecial Marine WarningBOX52 min
Oct 23, 3:01 PM EDTSpecial Weather StatementBOXPlymouth29 min
Oct 23, 3:18 PM EDTSpecial Weather StatementBOXBarnstable27 min
Oct 23, 3:20 PM EDTSpecial Weather StatementBOXHampden25 min
Oct 23, 3:23 PM EDTSpecial Weather StatementBOXFranklin, Hampshire52 min
Oct 23, 3:32 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk28 min
Oct 23, 3:34 PM EDTTornado WarningBOXBristol, Norfolk26 min
Oct 23, 3:46 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth29 min
Oct 23, 3:53 PM EDTSpecial Weather StatementBOXWorcester52 min
Oct 23, 3:57 PM EDTSpecial Weather StatementBOXWorcester33 min
Oct 23, 3:59 PM EDTTornado WarningBOXBristol, Norfolk, Plymouth31 min
Oct 23, 4:23 PM EDTSpecial Weather StatementBOXWorcester52 min
Oct 23, 4:24 PM EDTSevere Thunderstorm WarningBOXBristol, Norfolk, Plymouth23 min
Oct 23, 4:45 PM EDTSpecial Weather StatementBOXWorcester30 min
Oct 23, 4:47 PM EDTSpecial Weather StatementBOXBarnstable43 min
Oct 23, 4:49 PM EDTSpecial Weather StatementBOXBarnstable26 min
Oct 23, 5:04 PM EDTSpecial Weather StatementBOXBristol26 min
Oct 23, 5:15 PM EDTSpecial Weather StatementBOXMiddlesex45 min
Oct 23, 5:28 PM EDTSpecial Marine WarningBOX32 min
Oct 23, 5:30 PM EDTSevere Thunderstorm WarningBOXBarnstable, Plymouth30 min
Oct 23, 5:42 PM EDTSpecial Marine WarningBOX48 min
Oct 23, 5:44 PM EDTSpecial Marine WarningBOX46 min
Oct 23, 5:46 PM EDTSpecial Weather StatementBOXMiddlesex29 min
Oct 23, 5:51 PM EDTSpecial Marine WarningBOX39 min
Oct 23, 6:22 PM EDTSpecial Marine WarningBOX38 min
Oct 23, 6:28 PM EDTSpecial Weather StatementBOXNorfolk, Suffolk47 min
Oct 23, 6:44 PM EDTSevere Thunderstorm WarningBOXBarnstable31 min
Oct 23, 6:53 PM EDTSpecial Marine WarningBOX22 min
Oct 23, 7:14 PM EDTSpecial Marine WarningBOX61 min
Oct 23, 7:15 PM EDTSpecial Marine WarningBOX30 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.